# SDR MALA976078

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N592MA
- Make and model: Saab 340B
- Aircraft serial: 340B199
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 7239410802
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, EMERGENCY FLOOR TRACK LIGHT AT ROW 9 INOP.  MAINTENANCE RELAMPED.  OPS CHECK GOOD.
